Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: If I am bipolar why do bipolar meds make things wo linkadge

Posted by nellie7 on April 12, 2007, at 10:08:24

In reply to If I am bipolar why do bipolar meds make things wo, posted by linkadge on April 11, 2007, at 18:29:47

Hi Linkadge,

As someone who suffers from psychosis but gets worse on APs, I can understand your frustration.

Do you suffer from other conditions, physical or psychiatric, which can affect your response to mood stabilizers? Are you on other meds?

Another possibility is that something else is causing your bipolar symptoms - this can be anything from a latent endocrine imbalance to a deficiency in something...

Just a few thoughts... it really is confusing.

Take care,
Nellie.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nellie7 thread:749126
URL: http://www.dr-bob.org/babble/20070407/msgs/749276.html